# SDR SIMA20211024001

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,519 hours, 44,381 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LH WINDSHIELD OUTER LAYER CRACKED AT 15K DECLARED EMERGENCY "TRANSFERRED TO NRWC 613-ORD-03900"-C/A-REF NRWC 613-ORD-03900 FOR CORRECTIVE ACTION AND APPLICABLE RII. RAR CAPT WINDSHIELD. ALL OPS/LEAK TESTS GOOD. NO DEFECTS NOTED.
